# SDR FDEA201704051084

- Difficulty date: April 5, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 29,839 hours, 16,177 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327026202100
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 252BF BROKEN. FABRICATED NEW FLOOR PANEL ON T17/1266511 IAW SRZ-25-005 CAT "A" MAJOR REPAIR.
